MAUDE Adverse Event Report: LERADO ZHONGSHAN PEACEFUL COVE BUSINESS DRIVE; POWER MOBILITY

LERADO ZHONGSHAN PEACEFUL COVE BUSINESS DRIVE; POWER MOBILITY
Model Number SFPRO317FS-21
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a scooter.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit a follow up when additional data becomes available.The user noted that her scooter's back end was "rocking".In consultation with our tech department we recommended replacement.Before the replacement was executed the user rode the device, fell off, hit her head, and received medical attention at the hospital.They are requesting a 4 wheel unit to replace the 3-wheeled damaged device.No additional information is available.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
LERADO ZHONGSHAN PEACEFUL COVE BUSINESS
no.26, guangfu road
dong sheng town
zhongshan, guangdong 52841 4
CH  528414
MDR Report Key12828955
Report Number2438477-2021-00072
Device Sequence Number4364823
Product Code INI
UDI-Device Identifier00822383991771
UDI-Public822383991771
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2021
Report Date (Section F) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFPRO317FS-21
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2021
Device Age3 MO
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA11/17/2021